Details for Li, F., 1985
 
Citation Li, F. 1985 On the peanut worms (Sipunculida) of Xisha Islands, Guangdong Province. China. 2. A new species of the Siphonosoma. Journal of Shandong College of Oceanology 15(1):55-63.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 84410
Language English
Usage not seen
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references 84059
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12/10/04 ,  php script by , 09/05/08 ,  last modified by sortiz 08/24/17